Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Allergic Alveolitis

Premium Questions

Dr. Kaushal Bhavsar MD

... alot of sweating been taking alergy medication along with aleve ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Shanthi.E MD

, phenobarbital etc. This determine only when patient has allergic symptoms after taking particular drug. Common ... and amongst them if patient has taken above mentioned drug than he /she is declared... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)
Dr. Som Biswas MD

or if it's an allergic reaction to the medication. In the UK they gave me Trimethropin on it's own which I ... a gynaecologist and even he didn't know what it was but said it looked like a severe... View answer

Answered by : Dr. Som Biswas ( OBGYN)
Dr. Ivan Romic MD

is there a coldmedication that would cause you to fail drug test for marijuna ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)

Public Forum Discussions

Dr.  Parth MD

hi my husband has been diagnosed with extrinsic allergic alveolitis his symtoms started after he ... with eaa i am asking if he could become allergic to lipitor after the fall off the ladder and if... View answer

Answered by : Dr. Parth ( Pathologist and Microbiologist)
Dr. Saranya Ramadoss MD

Dear Doc, is there any known side effects of thyroxine and interstitial lung disease/ i have got got extrinsic allergic alveolitis. had a year s worth of steroid and symptoms eased, but on CT scan ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

My husband was taking lacenpro (spelling incorrect) for HB and has had reaction from this medication. serious coughing and gagging, spitting clear fluids for approximately 6 weeks since he has ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.   Bonnie Berger-Durnbaugh MD

I have a penicillin allergy and antibiotics with sulfar make me too thirsty and very nauseous. So, I end up never taking any medication because the side effects out weigh the symptons. I end up just ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr.   Luchuo Engelbert Bain MD

medications. Can u please suggest any other medication that does not contain sulfa drug. ... about 7 years ago. She was treated wiht mutiple medications , but currently she is on Folvite,... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)